Previous |  Up |  Next

Article

Keywords:
$MV$-algebra; generalized cardinal property; projectability; orthogonal completeness; direct product
Summary:
In this paper we deal with a homogeneity condition for an $MV$-algebra concerning a generalized cardinal property. As an application, we consider the homogeneity with respect to $\alpha $-completeness, where $\alpha $ runs over the class of all infinite cardinals.
References:
[1] S. J.  Bernau: Lateral and Dedekind completion of archimedean lattice groups. J.  London Math. Soc. 12 (1976), 320–322. DOI 10.1112/jlms/s2-12.3.320 | MR 0401579 | Zbl 0333.06008
[2] R.  Cignoli, I. M. I.  D’Ottaviano, and D.  Mundici: Algebraic Foundations of Many-Valued Reasoning. Kluwer Academic Publishers, Dordrecht, 2000. MR 1786097
[3] P. F.  Conrad: Lateral completion of lattice ordered groups. Proc. London Math. Soc. 19 (1969), 444–480. DOI 10.1112/plms/s3-19.3.444 | MR 0244125
[4] A.  Dvurečenskij, S.  Pulmannová: New Trends in Quantum Structures. Kluwer Academic Publishers and Ister Science, Dordrecht and Bratislava, 2000. MR 1861369
[5] J.  Jakubík: Cardinal properties of lattice ordered groups. Fundamenta Math. 74 (1972), 85–98. MR 0302528
[6] J.  Jakubík: Orthogonal hull of a strongly projectable lattice ordered group. Czechoslovak Math.  J. 28 (1978), 484–504. MR 0505957
[7] J.  Jakubík: Direct product decompositions of $MV$-algebras. Czechoslovak Math.  J. 44 (1994), 725–739.
[8] J.  Jakubík: On complete $MV$-algebras. Czechoslovak Math.  J. 45 (1995), 473–480. MR 1344513
[9] J.  Jakubík: On archimedean $MV$-algebras. Czechoslovak Math.  J. 48 (1998), 575–582. DOI 10.1023/A:1022436113418 | MR 1637871
[10] J.  Jakubík: Retract mappings of projectable $MV$-algebras. Soft Computing 4 (2000), 27–32.
[11] J.  Jakubík: Direct product decompositions of pseudo $MV$-algebras. Archivum Math. 37 (2001), 131–142. MR 1838410
[12] J.  Jakubík: On the $\alpha $-completeness of pseudo $MV$-algebras. Math. Slovaca 52 (2002), 511–516. MR 1963441
[13] J.  Jakubík: Generalized cardinal properties of lattices and lattice ordered groups. Czechoslovak Math.  J 54 (2004), 1035–1053. DOI 10.1007/s10587-004-6449-x | MR 2100012
[14] R. S.  Pierce: Some questions about complete Boolean-algebras. Proc. Sympos. Pure Math. 2 (1961), 129–140. MR 0138570 | Zbl 0101.27104
[15] E. C.  Weinberg: Higher degrees of distributivity in lattices of continuous functions. Trans. Amer. Math. Soc. 104 (1962), 334–346. DOI 10.1090/S0002-9947-1962-0138569-8 | MR 0138569 | Zbl 0105.09401
[16] W. A.  Luxemburg, A. C.  Zaanen: Riesz Spaces, Vol.  1. North Holland, Amsterdam, 1971.
Partner of
EuDML logo